Fully polynomial-time computation of maximum likelihood trajectories in Markov chains

From National Research Council Canada

DOIResolve DOI: https://doi.org/10.1016/j.ipl.2016.09.012
AuthorSearch for: ; Search for:
FormatText, Article
Journal titleInformation Processing Letters
ISSN0020-0190
Volume118
Pages5357
SubjectMarkov chains; graph algorithms; computational complexity
Abstract
Publication date
PublisherElsevier
LanguageEnglish
Peer reviewedYes
NRC publication
This is a non-NRC publication

"Non-NRC publications" are publications authored by NRC employees prior to their employment by NRC.

NPARC number23003079
Export citationExport as RIS
Report a correctionReport a correction
Record identifieraf470682-a960-4529-80d5-73e80ea70641
Record created2018-04-18
Record modified2020-03-16
Date modified: